# SDR AWXA200300653

- Difficulty date: March 24, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK 6 EACH .0625 INCH CRACKS WERE FOUND ON SKIN AT LOWER ROW OF FASTENER HOLES STR 4 LT, BS 500D+4, BS 500D+13, BS 522, BS 523, BS 525, AND BS 527.  MAINTENANCE CUT OUT CRACKED SKIN AT STR 4 LT BS 500D+4, BS 500D+13, AND FROM BS 518 TO BS 526; PERFORMED A HFEC INSPECTION OF CUTOUTS TO VERIFY NO CRACKS EXIST; FABRICATED 2 EACH REPAIR DOUBLERS, 3 EACH FILLERS, AND 2 EACH INTERNAL DOUBLERS; INSTALLED REPAIR FROM BS 500D TO BS 530 IAW B737-300 SRM 51-40-02 PG 38 FIG 8 AND SRM 53-00-01 PG 362 FIG 228.
